Translator Disclaimer
December 2013 Local diophantine properties of Shimura curves and the $\bar\mathbb{F}_p$-gonality
Chuangxun Cheng
Funct. Approx. Comment. Math. 49(2): 321-330 (December 2013). DOI: 10.7169/facm/2013.49.2.10

Abstract

In this paper, we study the local points of small degrees on Shimura curves $X_0^D(N)$ over a totally real field $F$. We then study the $\bar\mathbb{F}_p$-gonality for these Shimura curves in the case $F=\mathbb{Q}$.

Citation

Download Citation

Chuangxun Cheng. "Local diophantine properties of Shimura curves and the $\bar\mathbb{F}_p$-gonality." Funct. Approx. Comment. Math. 49 (2) 321 - 330, December 2013. https://doi.org/10.7169/facm/2013.49.2.10

Information

Published: December 2013
First available in Project Euclid: 20 December 2013

zbMATH: 1287.11078
MathSciNet: MR3161499
Digital Object Identifier: 10.7169/facm/2013.49.2.10

Subjects:
Primary: 11G20

Keywords: gonality, Shimura curve

Rights: Copyright © 2013 Adam Mickiewicz University

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.49 • No. 2 • December 2013
Back to Top